English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/26073

Title: Finite semifields with 7(4) elements
Author(s): Fernández-Combarro Álvarez, Elías
Fernández Rúa, Ignacio
Ranilla Pastor, José
Issue date: 2012
Publisher: Taylor & Francis, Ltd.
Publisher version: http://dx.doi.org/10.1080/00207160.2012.688113
Citation: International Journal of Computer Mathematics, 89 (13-14), p.1865-1878 (2012) ; doi:10.1080/00207160.2012.688113
Format extent: p. 1865-1878
URI: http://hdl.handle.net/10651/26073
ISSN: 0020-7160
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias